# SDR YENA2024082601159

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR ON FLANGE FLAP TRACK #3 LOCATED ON LOWER INBOARD SIDE ON LH WING; REFERENCE AEROMAN W.O. 2024 131/1 NR 336716 - PERFORMED REWORK ON WEAR AREA AND EVALUATED DAMAGE LOC AT FLAP TRACK BEAM 3 ON LH WING AND FOUND WITHIN LIMITS IAW A320 SRM 57-51-33-283-002, FIGURE 001, SHEET 1, THIS REPAIR IS CATEGORY A  AND  REPETITIVE INSPECTION IS NOT REQUIRED. WOTK ACC # 8659418 RII AE244QC.
